# SDR UPS03440164

- Difficulty date: February 12, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 97,459 hours, 24,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV,  AFT CARGO BAY, STR 34L CRACKED AT BS 1660 (1 INCH) & BS 1720 (0.875 INCH) AT FRAME ATTACH AREA.  STRINGER 34L AT BS 1660 & 1720 REPAIRED IAW SRM 53-10-03 FIG 2.
